# SDR RRXA991335

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 151.25 - 157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, RIGHT WING, I/B L/E TANK UPPER SURFACE AROUND SCREW HOLES BETWEEN STA XFS 151.250 AND XFS 157.500.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FILLER AND DOUBLER  IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES  DER ENGINEERING SKETCH NR EO 99-085 AND DC8 SRM 51-1-12.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
